# SDR AALA20151109010

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 96,201 hours, 15,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 17B INOPERATIVE.  R & R EMER LIGHT POWER PACK AT ROW 19 IAW AMM 33-51-06.  OPERATIONAL CHECKED NORMAL.
